# SDR PIDA20050195

- Difficulty date: November 26, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 41,139 hours, 32,432 cycles
- Engine: Pwa JT8D*
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 734SUE23
- Condition: Inoperative
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES INOP.  REPLACED AUTO THROTTLE COMPUTER IAW MM 22-31-101.  OPS CHECKS NORMAL.
